# SDR DXTA2024032511295

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 637 hours, 415 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: S28001257
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YELLOW CABIN DOOR OPEN CAUTION. VERIFIED PINS ALL SEATED. CYCLED DOOR USING CHECKLIST PROCEDURES. CHECK HANDLE/PUSH TO OVERRIDE LIGHTS DID NOT FLASH. CLOSED DOOR, PINS SEATED, BUT CAUTION REMAINED ON.  REMOVED FAULTY PROX SENSOR PN: S2800-1257 NSN AND INSTALLED CUSTOMER SUPPLIED PROX SENSOR PN: S2800-1257 NSN. CLOSED ALL ACCESS TO THE PASSENGER DOOR AND PERFORMED SEVERAL SASTISFACTORY OPS CHECKS OF THE DOOR, THROUGH BOTH OUTSIDE AND INSIDE THE AIRCRAFT WITH NO DEFECTS NOTED. MAINTENANCE CLEARS AOG. WORK COMPLETED IN REF TO CE680A AMM 52-70-10 AND 52-70-00
